Sobolev spaces of functions on families of discrete sets. Trace
Doklady Akademii Nauk, Tome 301 (1988) no. 6, pp. 1320-1324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_301_6_a9,
author = {A. A. Reznik},
title = {Sobolev spaces of functions on families of discrete sets. {Trace}},
journal = {Doklady Akademii Nauk},
pages = {1320--1324},
year = {1988},
volume = {301},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_301_6_a9/}
}
A. A. Reznik. Sobolev spaces of functions on families of discrete sets. Trace. Doklady Akademii Nauk, Tome 301 (1988) no. 6, pp. 1320-1324. http://geodesic.mathdoc.fr/item/DAN_1988_301_6_a9/